# SDR DALA2025012400611

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 74,998 hours, 28,485 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3757 -DIV/PRESS- DIVERTED TO DTW DUE TO BOTH AUTO PRESSURIZATION CONTROLLERS INOP. CORRECTIVE ACTION: MAINTENANCE FOUND OUTFLOW VALVE COVERED IN ICE DUE TO BROKEN WATER LINE. R &R COUPLING ON AFT BRANCH LINE PER B737 AMM 38-10.
